Dynamics of Partial Differential Equations

Volume 3 (2006)

Number 1

Boundary smoothing properties of the Korteweg-de Vries equation in a quarter plane and applications

Pages: 1 – 69

DOI: http://dx.doi.org/10.4310/DPDE.2006.v3.n1.a1

Authors

Jerry L. Bona (Department of Mathematics, Statistics & Computer Science, University of Illinois at Chicago)

S. M. Sun (Department of Mathematics, Virginia Polytechnic Institute and State University)

Bing-Yu Zhang (Department of Mathematical Sciences, University of Cincinnati, Cincinnati, Ohio)

Keywords

KdV, boundary smoothing, well-posedness

2010 Mathematics Subject Classification

Primary 35-xx. Secondary 76-xx.

Full Text (PDF format)